# SDR 2012FA0000012

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: General aviation
- Aircraft: N95429
- Make and model: Cessna 152
- Aircraft serial: 15285892
- Aircraft time: 9,130 hours
- Engine: Lyc O235N2C
- Engine time: 11,352 hours
- Propeller: Snsnch 72CK
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: K3008
- Condition: Loose
- Location: Distributor Gear
- Part time: 978 hours
- Component: Magneto, Slick
- Component part number: 4381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A 500HR MAG AND IMPULSE COUPLING INSPECTION, A DEFECTIVE DISTRIBUTOR GEAR FINGER.  THIS FINGER HAD WORKED LOOSE FROM ITS PLASTIC SEAT ALLOWING SOME MOVEMENT BOTH SIDE TO SIDE AS WELL AS UP AND DOWN THE SHAFT.  PARTS WERE STILL FUNCTIONING WHEN DISCOVERED.  THIS WAS A PROBLEM FOR BOTH THE LT AND RT MAGS OF THE SAME ENGINE.
